# SDR 2007UALA02422

- Difficulty date: July 5, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N369UA
- Make and model: Boeing 737322
- Aircraft serial: 24538
- Aircraft time: 50,203 hours, 34,269 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR CUTOUT, UPPER AND LOWER HINGE CUTOUTS CRACKED OUT OF FASTENER HOLES.  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGE.  MFG'D & INSTALLED 2EA STRUCTURAL FILLER & DOUBLER REPAIR.
